# SDR UPS202911

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON STRINGER 5R AT STATION 950 TO 1183.  MAINTENANCE REMOVED CORROSION, FABRICATED NEW STRINGER, SENT OUT FOR HEAT TREATMENT AND INSTALLED IAW SRM 51-30-2, 51-10-6, 53-10-1, 53-10-3 AND MM 51-20-151.
